Orders in quaternion algebras.
Journal für die reine und angewandte Mathematik, Tome 394 (1989), pp. 59-106
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1989__394_153100,
author = {H. Hijikata and A. Pizer and T. Shemanske},
title = {Orders in quaternion algebras.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {59--106},
year = {1989},
volume = {394},
zbl = {0653.12004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__394_153100/}
}
H. Hijikata; A. Pizer; T. Shemanske. Orders in quaternion algebras.. Journal für die reine und angewandte Mathematik, Tome 394 (1989), pp. 59-106. http://geodesic.mathdoc.fr/item/JRAM_1989__394_153100/